Annali di Matematica Pura ed Applicata

, Volume 152, Issue 1, pp 197–207

Nota sulle frazioni continuep-adiche

  • Edmondo Bedocchi

DOI: 10.1007/BF01766149

Cite this article as:
Bedocchi, E. Annali di Matematica pura ed applicata (1988) 152: 197. doi:10.1007/BF01766149


In this note it is proved that for p-adic continued fractions a result analogous to Galois theorem for ordinary continued fractions holds. Moreover some results concerning the p- adic continued fraction expansions of the square roots of the integers are obtained.

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1988

Authors and Affiliations

  • Edmondo Bedocchi
    • 1
  1. 1.Dipartimento di MatematicaUniversità di BolognaBolognaItalia

Personalised recommendations